# SDR CALA2022090502280

- Difficulty date: September 5, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Fr66 & Str 23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION LOWER SILL LOCATED FR66 AND STR 23L IN PASSENGER CABIN.SEE AEROMAN NON ROUTINE 2022-308750 PERFORMED PERMANENT REPAIR ON LOWER SILL LOC. AT FR.66 AND STR. AREA IS: 0.091", NOMINAL THICKNESS ON AREA IS: 0.150" PERFORMED IAW NTM NTM 51-10-02 AND NTM 51-10-08, PERFORMED ROTO TEST 23L IN PASSENGER CABIN IAW EA #53-0329-22 PART #1 THRU PART #8, VISUAL INSPECTION ON THE AFFECTED AREA AND NIL ADDITIONAL DAMAGE INSPECTION IN OPEN FASTENER HOLES WITHIN REPAIR AREA ASPER NTM COVER REVISION #0 AND EC/RA #5315-01178, THIS REPAIR IS CAT A, IAW NTM 51-90-00 AND EA #53-0329-22, STEP 3, PERFORMED HFEC 51-10-01, NO CRACK INDICATION FOUND. MEASURES OF THE REWORK ARE: L=2.445" W=1.205" MRT ON REWORKED INSPECTION ON REWORKED AREA NO CORROSION AND NO CRACK INDICATION
